Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|eastdancer - Thu Sep 10, 2009 8:09 pm||
Hi, I Took the morning after pill 5 days ago... It didnt bother me at first but now my vagina is a little itchy (Nothing too bad) And Kinda has a little tingling feeling. Nothing else is wrong other than those two things...So i didnt know if this might be caused from taking that pill or If it could have to do with anything else!?!
|Debbie Miller, RN - Mon Sep 14, 2009 12:24 pm||
The hormones in plan B are very powerful and each person responds differently so it could be the result of this. It could also be a yeast infection coming on so if it continues you should be checked and/or treated if needed. You can watch and wait at this point but don't be surprised if it affects your periods for a few months. That is the most common response to the hormones.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.